# SDR TWAA0008901

- Difficulty date: June 6, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- Aircraft time: 63,124 hours, 41,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING AREA LIGHT AT CABIN ROW 3 WAS INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 2-20-00 MCI.
